# SDR JGVR202406264001

- Difficulty date: June 26, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 13,710 hours, 9,080 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE LOWER AFT FUSELAGE TAILCONE SKINS LOCATED UNDER AND ADJACENT TO THE AFT CHIN FAIRING AREAS BY BLENDING CORRODED AREAS, PERFORMING NDT, REPORTING FOR REPAIR DISPOSITION, FABRICATING AND INSTALLING REPAIR DOUBLERS IN ACCORDANCE WITH AEROSPACE QUALITY RESEARCH AND DEVELOPMENT MRO ENGINEERING REPAIR ORDER.
